# SDR HALA2021121400187

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 9,238 hours, 1,932 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Seal
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL DRIP NOTED ON #2 ENGINE DRAIN MAST // PERFORMED ENGINE RUN NO LEAKS NOTED DURING ENGINE RUN. FUEL LEAK NOTED 5 MIN AFTER ENGINE SHUTDOWN FROM PYLON FUEL DRAIN INBD SIDE OF DRAINMAST. DISCONNECTED PYLON/WING JUNCTION HOSE OF PYLON FUEL DRAIN. NO LEAKS NOTED. RECONNECTED HOSE. 12/10/21 5831 DISCONNECTED FWD AND AFT PYLON FUEL DRAIN LINES REF TSM FIG. 28-11-00-991-00100A REF B OF TSM 28-11-00-810-817-A. NO FUEL NOTED WITH FUEL SYS. PRESSURIZED AND ALSO AFTER ENGINE RUN. RAN ENGINE TWICE FOR OVER 10 MINS. WITH NO FUEL LEAKS NOTED AT DRAIN MAST, BOTH FUEL DRAIN LINES RECONNECTED AND COWLING SECURED. 13113LEAK CK GOOD. AFTER TROUBLE SHOOTING NO LEAKS. REMOVED SHROUD NUT AND PIPE COVER. PERFORMED LEAK CHECK PER SUBTASK 28-20-00-790-051-A. RAN PUMPS 10 MIN NO LEAKS OR FUEL NOTED- ORINGS APPEAR NORMAL. NO DEFECTS NOTED 14552 12/13/2021 PERFORMED DVI OF REMOVED LOWER FUEL FEED PIPE SEAL. NO DEFECTS NOTED. REMOVED AND REPLACED LOWER FUEL FEED PIPE SEALS REF. AMM 28-20-00-400-803-A. LEAK CHECK GOOD NO DEFECTS NOTED. PERFORMED MULTIPLE ENGINE RUNS. REF AMM 71-00-00-720-811-A. NO SIGNS OF LEAKAGE. OK FOR SVC.
